# SDR A6WA201543199

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 36,241 hours, 34,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Sheared
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PLUNGER IS BROKEN, INNER.  FOUND TO BE PAX DOOR PULL IN HANDLE THAT WAS BROKEN.  VERIFIED ALL GREEN WITNESS MARKS ARE ALIGNED WHEN DOOR LOCKED FROM OUTSIDE.  VERIFIED DOOR LOCKS PROPERLY FROM OUTSIDE, PLACED ON MEL.  FOUND BOLT SECURING INNER HANDLE MECHANISM SHEARED.  R & R BOLT IAW AMM 52-11-02.  RE-ASSEMBLED DOOR.  OPERATIONS CHECKED GOOD.
